# SDR VNAA202327030004

- Difficulty date: March 27, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N536EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10315
- Aircraft time: 26,548 hours, 20,427 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Door
- Part number: CC670386001
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IS67052110200 IMPROVED CORROSION RESISTANCE OF PHASE IV PAX DOOR, REQUIRES COMPLETION.
